# SDR 2024FA0000253

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Aircraft: N787EC
- Make and model: Diamon DA 40
- Aircraft serial: 40529
- Aircraft time: 5,062 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bulkhead
- Part number: C22945P
- Condition: Worn
- Location: Propeller Spinne
- Part time: 3,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN EDGE NEAR REINFORCEMENT PLATE AND ONE REINFORCEMENT PLATE WITH SHEARED RIVETS.
